# SDR QXEA2016081800538

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,205 hours, 23,865 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00315
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 17,857 hours, 19,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING ENROUTE, FAULT ANNUNCIATOR ON PRESSURIZATION CONTROLLER ILLUMINATED.  CYCLED DUMP, MANUAL, AND AUTO SELECTOR TO MANUAL AND BACK TO AUTO AFTER TWO SECONDS AS DIRECTED BY EMERGENCY CHECKLIST.  FAULT ANNUNCIATOR ILLUMINATED ONCE AGAIN. CPC PANEL FAULT LIGHT NOT ILLUMINATED ON ARRIVAL.  INTERROGATED CDS, FOUND NO FAULTS.   CHECKED PIN 13 OF CABIN PRESSURE CONTROLLER CONNECTOR 2131-P1 FOR PROPER CONFIGURATION.  CONNECTOR IS PROPERLY CONFIGURED.  REMOVED & REPLACED AFT OUTFLOW VALVE IAW AMM 21-31-16-000-801 AND 21-31-16-400-801.  FUNCTIONAL TEST OF PRESSURIZATION CONTROL IS GOOD.  FAULT LIGHT REMAINED EXTINGUISHED. RETURNED TO SERVICE.
